# SDR UALA2010042201341

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 75,531 hours, 12,288 cycles
- Engine: Pwa PW4060
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: S343T00339
- Part serial: N68572
- Condition: Stuck
- Location: Apu Fuel Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO START APU 'APU FAULT' EICAS MSG.  FOUND 'NO FLAME' MSG ON APU CONTROL BOX. PERFORMED FIM AND FOUND APU FUEL VALVE STUCK IN CLOSED POSITION.  REPLACED APU FUEL VALVE ACTUATOR.  APU OPS TEST PERFORMED, APU IS WORKING PROPERLY.
